Research Repository

Robust H-infinity filtering for a class of linear jumping discrete-time delay systems

Mahmoud, Magdi S and Shi, Peng and Ismail, Abdulla (2003) Robust H-infinity filtering for a class of linear jumping discrete-time delay systems. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, 10 (5). pp. 647-662. ISSN 1492-8760

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we examine the robust H-infinity filtering problem for a class of linear, uncertain discrete delay systems with Markovian jump parameters. The uncertainties are time-varying and norm-bounded parametric uncertainties and the delay factor is arbitrary constant. We provide initially a robust stochastic stability result with a prescribed performance measure. Then we design a linear causal filter using algebraic inequality procedure which ensures a prescribed disturbance attenuation level from the disturbance signal to the filtering error.

Item Type: Article
Uncontrolled Keywords: ResPubID18907, discrete delay systems, Markovian jump parameters, robust H-infinity filtering, norm-bounded parametric uncertainties, linear causal filter
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
Related URLs:
Depositing User: VUIR
Date Deposited: 09 May 2011 06:52
Last Modified: 24 Mar 2015 04:48
URI: http://vuir.vu.edu.au/id/eprint/2461
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar